# SDR AALA20110713TUL08

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUTTER SUPPORT CORRODED AT STATIONS 1640 TO 1660 AND RIGHT BUTTLINE 57.  INSTALLED NEW SUPPORT PER SRM 51-10-02-G.
